# SDR ASAA2021030634245

- Difficulty date: March 6, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 27,762 hours, 8,957 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Ecs
- Condition: Unknown
- Location: Primary
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK PRIMARY TEMP CONTROL INOP. GROUNDED - YES. ACCOMPLISHED `PZTC BITE TEST REF B737-900 AMM 21-61-00-700-806-002. LAST FLIGHT LEG HISTORY SHOWED FAULT FOR FLT DECK TRIM VALVE. PREV FLT LEG HISTORY SHOWED NO FAULTS. NO FAULTS SHOWED UPON VERIFICATION.
